Inflammation of the gastric (stomach) lining is called gastritis. It is most often caused by irritation of the gastric lining due to excessive alcohol intake, bacterial infection, chronic vomiting, or prolonged use of certain painkillers. The symptoms are nausea, vomiting, indigestion, heartburn, stomach pain, etc.
All the answers published on this website are written by Verified Health and Wellness Experts and Therapists. The Content has been moderated by the iCliniq Content Review Team before publication. Post your health questions on iCliniq-Wellness by choosing the right Wellness Specialty and get them answered. Your queries will be answered 24/7 by top Wellness Experts from iCliniq-Wellness.
I have PCOD and gastritis. Please suggest me a non-vegetarian diet to reduce my weight.
Query: Hello doctor, I have PCOD and have been advised by my doctor to reduce my weight. However, I have gastritis and cannot eat pulses and nuts. I need a non-vegetarian diet to reduce weight. Please suggest. Read Full »
Answer: Hello, Welcome to icliniq.com. I read your query and can understand your concern. I suggest the following. In the early morning, around 7 AM to 1 PM, take glass-soaked fenugreek seed water with one pinch of cinnamon powder. At 7.15 AM, take green tea and four almonds. For breakfast, around ... Read Full »
Though I take food regularly, I am unable to get enough nutrition. Please help.
Query: Hello doctor, I have GERD and gastritis. I eat three times daily and timely but I am not able to meet enough nutrition gain. I want you to help me in the proper management of food. Read Full »
Answer: Hi, Welcome to icliniq.com. For how long have you been suffering from this problem? Are you taking any medications for GERD? Is your weight is too low for your height? Do you smoke? If yes, please stop immediately. What about consumption of coffee/ tea? It should not be more than 3 cups daily (12... Read Full »
Can Arjunarishta be used for heart patients?
Query: Hi doctor, I am a 33 year old male. My height is 5'10" and I weigh 81 kg. I am suffering from anxiety and somatization (as described by my medical report) more than a year. I was under allopathy medical treatment without any remarkable benefit with many doctors as general physician and cardiologist.... Read Full »
Answer: Hi, Welcome to icliniq.com. Arjuna tree bark has many benefits in the cardiac patients. I suggest you to continue arjuna bark medicines. In your case, the Arjunarishta contains minimal alcohol. So, continuous consumption may cause some gastritis. If the symptoms appear within 2 hours of the ... Read Full »
What siddha treatment can be had for pain in the upper abdomen?
Query: Hello doctor, My 17-year-old daughter constantly gets pain in her upper abdomen with stiffness in the area. She has lots of gas and constipation. Sonography did not show anything. Doctors normally advise antacids and sometimes antibiotics. She has no hunger. Only in the evening, she has h... Read Full »
Answer: Hello, Welcome to icliniq.com. This is gastritis due to stress, irregular diets, late sleep, etc. This can be cured by the following methods: Stop eating chapatis, potatoes, chilies, and raw onions. Consume easily digestible liquid diets such as rice porridge, idli etc. ... Read Full »
Shall I continue both Atisarahara vati and Deva vati to cure diarrhea?
Query: Hi doctor, I was suddenly down with loose motions (two watery motions) and the next day I had a vomit. Immediately, I consulted my allopathy doctor, and he diagnosed it as either viral gastritis or severe hyperacidity. He put me on the antibiotic for five days. There was no motion or vomit after tha... Read Full »
Answer: Hi, Welcome to icliniq.com. Your current issue is gastritis and not diarrhea. Atisarahara vati is used to control diarrhea. Thus, there is no need to continue this tablet. Deva vati is the best for people who are having gastritis or diarrhea along with the liver disease. If your liver is normal, th... Read Full »